Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Bernstein's self-dual set of postulates for Boolean algebras


Authors: Richard Montague and Jan Tarski
Journal: Proc. Amer. Math. Soc. 5 (1954), 310-311
MSC: Primary 09.1X
MathSciNet review: 0060464
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060464-4
Article copyright: © Copyright 1954 American Mathematical Society